Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Hypothesis

Sequences for Determination of Prime Numbers by Elimination of Composites

Pages : 177-185

DOI : 10.3844/jmssp.2017.177.185

Published On : July 20, 2017

Investigation

Research Article

A Flexible, Real-Time Algorithm for Simulating Correlated Random Fields and Its Properties

Pages : 197-208

DOI : 10.3844/jmssp.2017.197.208

Published On : September 29, 2017

Stock Trading Using PE Ratio Based on Bayesian Inference

Pages : 209-219

DOI : 10.3844/jmssp.2017.209.219

Published On : September 29, 2017

Prediction of Grain Products in Turkey

Pages : 220-230

DOI : 10.3844/jmssp.2017.220.230

Published On : July 10, 2017

A Systematic Procedure for Square Random Lattice Sampling

Pages : 231-239

DOI : 10.3844/jmssp.2017.231.239

Published On : July 20, 2017

A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds

Pages : 261-267

DOI : 10.3844/jmssp.2017.261.267

Published On : August 2, 2017